I have been very depressed and come out of the low period since increasing my dose as advised by a specialist 3 days ago.
However I am on my 3rd day of taking an increased dose of Levothyroxine from 50mg to 75mg. The first day I felt a bit sick, had tightness in my chest area, my heart was pounding a bit and slight pain in my left shoulder. Although I felt normal with energy levels (which felt great) I felt like I had drunk a very strong expresso. The tightness and asthma style breathing stayed with me all day, even when I went to bed.
Sunday I took again and again I had a tightness in the chest, which lasted from 7am to 7pm. My breathing still a bit Asthma like
Today I have taken again and the pain in the chest was a tight feeling, then pain in my left shoulder near my collar bone, and my muscle in my neck and really bad heartburn all day, and again I feel like I have had an expresso. I can still feel the tightness though not as bad now, but still lingering, and cramp under my collar bone and left bust.
I think that I have to go back down to the 50mg and see the Doctor Tomorrow to be on the safe side, as I am worried I shouldn't have another day of tight chest pain, I don't want to damage myself or my heart.
Has anyone else experienced this problem when they increased from 50 -75mg? I am not sure what to think and
maybe my dose has been increased to high too soon for my body to cope with the change?